MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number B1030-040
Medical Device Problem Codes Break (1069); Inflation Problem (1310); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat an unspecified lesion.The 3.0x40mm armada 35 balloon could not be fully inflated as the hub was cracked at the inflation port threading.The balloon was used at nominal pressure as full angioplasty was not needed.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual and functional inspection was performed on the returned device.The reported difficulties were unable to be confirmed as no cracks, or damages were noted on the hub and the device was able to inflate and hold pressure.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints reported from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design or labeling.Na.
 
Event or Problem Description
It was reported that the procedure was performed to treat an unspecified lesion.The 3.0x40mm armada 35 balloon could not be fully inflated as the hub was cracked at the inflation port threading.The balloon was used at nominal pressure as full angioplasty was not needed.There were no adverse patient effects and no clinically significant delay in the procedure.Additional information received subsequent to filing the initial report: the inflation hub had a tiny piece of the plastic rim missing, resulting in an inadequate seal.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10273040
Report Number2024168-2020-05801
Device Sequence Number804222
Product Code LIT
UDI-Device Identifier08717648154492
UDI-Public08717648154492
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberB1030-040
Device Catalogue NumberB1030-040
Device Lot Number90718G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2020
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer08/04/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR